HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

The Matrix Equation X A - A X = X α g ( X ) over Fields or Rings

Abstract : Let n , α ∈ N ≥ 2 and let K be an algebraically closed field with characteristic 0 or greater than n . We show that if f ∈ K [ X ] and A , B ∈ M n ( K ) satisfy [ A , B ] = f ( A ) , then A , B are simultaneously triangularizable. Let R be a reduced ring such that n ! is not a zero divisor and let A be a generic matrix over R ; we show that X = 0 is the sole solution of A X - X A = X α . Let R be a commutative ring with unity; let A be similar to d i a g ( λ 1 I n 1 , … , λ r I n r ) such that, for every i ≠ j , λ i - λ j is not a zero divisor. If X is a nilpotent solution of X A - A X = X α g ( X ) where g ∈ R [ X ] , then A X = X A .
Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417890
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 11:01:10 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Gerald Bourgeois. The Matrix Equation X A - A X = X α g ( X ) over Fields or Rings. Algebra Colloquium, World Scientific Publishing, 2014, 2014, pp.1-6. ⟨10.1155/2014/745029⟩. ⟨hal-03417890⟩

Share

Metrics

Record views

8